# SDR USAAF96092

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11280
- Engine: Rroyce TAYMK65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ERI-PIT - FLT 1533 - AS AIRCRAFT WAS STARTING DESCENT AT FL 160 INTO PIT, THE CAPTAIN REPORTED LOW OIL PRESSURE ON NR 2 ENGINE.  CAPTAIN SHUT DOWN ENGINE AND DECLARED EMERGENCY.  AIRCRAFT WAS CLEARED TO PIT AND LANDED AT PIT WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT ENGINE ASSEMBLY.  (M)
